# SDR UALA2009050701308

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 76,680 hours, 9,273 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 4 Engine
- Part time: 39,834 hours, 4,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 4 ENGINE AT 1555Z FOR LOW OIL QTY AND LOW OIL PRESS. OIL QTY WAS 0, OIL PRESS 70 PSI AND OIL TEMP WAS 115.  REPLACED MAIN OIL FILTER LINE OUTLET O-RING FROM THE SCAVENGE PUMP AS PER A-C MM.  REPLENISHED OIL TANK WITH 21 QTS AND ACCOMPLISHED DRY CYCLE SPIN.  NIL EVIDENCE OF LEAKS.
